See Alike in...

Alike App

Browser

UnluckyUnicorn

818d

What are people’s experiences with Clonazepam? It was recently prescribed to me but I’m nervous about taking it. What were your side effects? Did you have to stop taking it? How long did it take before it started working?

Top reply
    • mizzcali19

      129d

      @Trina I don't feel addicted to it either. I've been on it for over a year. I don't find myself needing more. At times I take less

    • Scarlettrose

      781d

      The only side effect I get sometimes is drowsiness. They do say that it can affect cognition and it probably does in me too but I can't tell the difference between that and brain fog.

    • Nichole850

      781d

      It works for me and my anxiety

    • Julsz

      782d

      I can’t stress enough how HIGHLY ADDICTIVE this medication is. It is a great medication but you can become physically addicted in as little as six weeks so it’s absolutely only meant for very short term use. It has been compared to being worse than heroin to detox from. For those that have it can take up to 2 yrs or longer to be free of through very careful micro dosing. My dr prescribed me this drug 18 yrs ago and I think now they just keep telling me I’m not quite ready to start cutting back slowly because they know I may become very ill even die if I try cold turkey. For people that have been on this medication or any benzodiazepines for longer than six weeks microdose tapering is the only proven safe and least painful approach to detox and eventually hopefully be free of the drug. But as I said it can take 2 + yrs to be completely free and even then I’m not sure that there aren’t life long physical and physiological issues. But don’t take my word there is a documentary called “ the benzo crisis” I recommend watching this program prior to you tossing your benzos in the trash , because I can almost guarantee you’ll want to!! And whoever said the aren’t addictive is either the devil or doesn’t know what they are talking about!!!! I know this is true as much as I know it’s true I’m breathing while typing this!! Good luck and god bless

    • drywaller56

      783d

      No side effects for me. Does not affect my daily life.

    • AlyssaNicole89

      812d

      This medication CAN be very addictive, but it doesn’t HAVE to be. I take .5 mg - 1 mg for bad anxiety/panic attacks and I am fortunate enough to o only need them a couple of times a month and to not really have an addictive personality. Know yourself and make sure you are always completely honest with yourself and doctor!

    • Bubbles65

      815d

      I take 1 MG to help me sleep, so be careful, it does ma m e you sleepy.

    • schizophrenic180

      815d

      I take it and I'll be on it for life. My brain is highly addicted to it. I tried getting off of it and it didnt work. Try magnesium for anxiety instead 💕

    • Everling

      817d

      I’ve been taking it for for a while. I’m on it for anxiety. I’ve had no problems.

    • EleniWalker

      817d

      I am weaning off of it very slowly after 10 years. I need it but I have to find a new Dr soon and many won't write a script for it based on some of my other meds. Boooooo, lol. It works great for me but everyone is different.

    • Justinerosexx

      817d

      Every benzodiazepine is highly addictive

    • Justinerosexx

      817d

      Being completely honest, if your taking it for anxiety/panics, don’t take it. It works GREAT and quick because it’s a benzo, but it’s so highly addictive. I’ve been taking it for 2 years now and I feel like I can’t live without it. It’s a good temporary medication but not long term.

    • Trina

      818d

      I have been taking it for 10+ years. I was nervous also at first. I don’t do well on most medications. I have bad side effects. I haven’t had any side effects from it. I can tell you it’s not addictive. I’ve never felt the need for more of it. It helps with my panic attacks. I take .5 mg in the AM and 1 mg in the PM. I hope this helps you ❤️

      • mizzcali19

        129d

        @Trina I don't feel addicted to it either. I've been on it for over a year. I don't find myself needing more. At times I take less

      • mizzcali19

        129d

        @Trina are you still taking it?

    • AppleJuice

      818d

      i’ve been taking it for a few months at a low dose three times a day for my tics but i don’t like it cause i can still feel my tics building but they obviously won’t come out so i don’t feel myself and i am extremely uncomfortable so i’m going to talk to my neurologist about going off of it and just switching to emergency meds instead…it really just depends on what you’re going to be using it for and how your body reacts to it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion